# SDR CA090702004

- Difficulty date: July 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Aerosp AS355N
- Aircraft time: 225 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Carousel Switch
- Component: Carousel Switch
- Component part number: 83450001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION INTO INADVERTENT LOSS OF 2 SLUNG LOADS CLOSE TO GROUND WITH NO DAMAGE, REVEALED THAT THE CAROUSEL RELAY PROVIDES AN UNANTICIPATED 6 TO 9 VOLTS VDC TO PIN C OF THE UTILITY CONNECTION ON THE BELLY OF THE AIRFRAME WHEN IT SHOULD ONLY BE SUPPLING 28 VDC TO PIN E OF THE CONNECTION.  THIS ERRANT VOLTAGE ISN`T ENOUGH TO OPEN A WATER BUCKET BUT IT HAS BEEN DEMONSTRATED TO OPEN A REMOTE HOOK ON 5 OF OF OUR 7 ACFT. 70 PERCENT OF OUR ACFT FROM DELIVERY HAVE THIS PROBLEM.  AN EMERGENCY NOTICE HAS BEEN SENT TO ALL COMPANY PILOTS INSTRUCTING THEM TO USE EXTREME CAUTION TO AVOID ACTIVATION OF THE CAROUSEL SWITCH.  MFG HAS BEEN INFORMED OF THIS SITUATION.
